# SDR FDEA201501300392

- Difficulty date: January 30, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 706 hours, 12,679 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Bs 1209
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO BAY BS 1209, X 8.5 SEAT TRACK FOUND CORRODED.  SEAT TRACK REPAIRED IAW SRM 53-00-52 FIGURE 201 REPAIR 1.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
